English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Best match graphs

Geiß, M., Chávez, E., González, M., López Sánchez, A., Stadler, B. M. R., Valdivia, D. I., et al. (2019). Best match graphs. Journal of mathematical biology, 78(7), 2015-2057. doi:10.1007/s00285-019-01332-9.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Geiß, Manuela, Author
Chávez, Edgar, Author
González, Marcos, Author
López Sánchez, Alitzel, Author
Stadler, Bärbel M. R.1, Author
Valdivia, Dulce I., Author
Hellmuth, Marc1, Author
Hernández Rosales, Maribel1, Author
Stadler, Peter F.1, Author
Affiliations:
1Max Planck Institute for Mathematics in the Sciences, Max Planck Society, ou_3039308              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/s00285-019-01332-9
Other: 77972
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of mathematical biology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 78 (7) Sequence Number: - Start / End Page: 2015 - 2057 Identifier: ISSN: 1432-1416